# SDR MASA20201229146

- Difficulty date: December 1, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320365
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE FRAME FS 333 BETWEEN STGR 1RT AND 2RT AT APSSENGER CABIN.  CORRECTIVE ACTION: FRAME WAS REPAIRED, PER CRJ900 EA 20-2020-167 REV IR.
